Could nasacort (triamcinolone) be causing my dizziness, puffy eyes and orbital pain?

not usually. Usually this is a topical medication to decrease allergy symptoms. It is possible you are having a reaction and you should discuss with your doctor about other options - have you been on this for a while ? Any other medications?

Related Questions

Could nasacort (triamcinolone) be causing my dizziness, puffy eyes and eye orbital pain?

Maybe. Nasal steroid inhalants can cause puffy eyes or dizziness but usually not orbital pain. Infections can cause these symptoms, and steroids can decrease the body's ability to fight infection. It is important for you to see your doctor in order to evaluate your symptoms before they get worse. Read more...
It seems . More likely that your symptoms are related to your sinuses, which i presume is the reason you are using nasocort. You should discuss this with your prescribing physician. Read more...

Can nasacort (triamcinolone) be causing my dizziness, puffy eyes and eye orbital pain?

Allergy. Sounds like you have a variation of an allergic disorder, however, apprepriate evaluation and examination is important. Please see your local ophthalmologist for best results. Read more...
No. These are the symptoms you hope to alleviate by using nasacort (triamcinolone). Read more...